# SDR HEEA109638

- Difficulty date: June 13, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 15,938 hours
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 205076044001
- Condition: Malfunctioned
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE NR 1 HYD CAUTION LIGHT CAME ON.  PERFORMED THE EMERGENCY CHECKLIST AND THEN DEVIATED TO FOU.  MAINTENANCE REPLACED PRESSURE SWITCH.
